MathSciNet Relay Station
MathSciNet bibliographic data
MR1509356 DML
Marty, F.; Sur les groupes et hypergroupes attaches à une fraction rationnelle. (French) Ann. Sci. École Norm. Sup. (3) 53 (1936), 83–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement